# SDR SWAA2023091888859

- Difficulty date: August 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CORROSION ON BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) 2023-506730<[01] REPLACED BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801 TOOL USED: TORQUE P/N:QD1R50 S/N:1018916275 DUE DATE:05-APR-24.;[02] REPLACED BALANCE PANEL WEIGHT BAY 5 AT RT AILERON (2 EA) IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801; RII  TOOL USED: TORQUE P/N:QD1R50 S/N:1018916275 DUE DATE:05-APR-24.
